Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
ON RESONANT FREQUENCIES IN THE DIFFRACTION PROBLEMS OF ELECTROMAGNETIC WAVES BY THE DIAPHRAGM IN A SEMI-INFINITE WAVEGUIDE
Форма представленияСтатьи в российских журналах и сборниках
Год публикации2020
Языканглийский
  • Абгарян Гарник Владимирович, автор
  • Плещинский Николай Борисович, автор
  • Библиографическое описание на языке оригинала Abgaryan G.V., Pleshchinskii N.B. On Resonant Frequencies in the Diffraction Problems of Electromagnetic Waves by the Diaphragm in a Semi-Infinite Waveguide // Lobachevskii Journal of Mathematics. - 2020. - Vol.41, No.7. - P. 1325-1336.
    Аннотация Resonant properties of semi-infinite place and rectangular waveguides in the presence of a thin conductive diaphragm placed near the cross-wall are investigated. The diffraction problems of electromagnetic waves by diaphragms are reduced by the method of integral-series identities to the infinite sets of linear algebraic equations. It is found that at some values of the frequency of the excitatory wave there is a sharp resonant increase of the amplitude of standing waves in the area between the diaphragm and the flange.
    Ключевые слова semi-infinite waveguide, conducting diaphragm, resonant frequence
    Название журнала Lobachevski Journ. of Mathematics
    Ссылка для РПД http://dspace.kpfu.ru/xmlui/bitstream/handle/net/159575/F_Abgaryan_2020_2.pdf?sequence=1&isAllowed=y
    URL http://link.springer.com/article/10.1134/S1995080220070033
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=240683
    Файлы ресурса 
    Название файла Размер (Мб) Формат  
    F_Abgaryan_2020_2.pdf 0,94 pdf посмотреть / скачать

    Полная запись метаданных